×

Oscillation theorems for second order linear differential equations with damping. (English) Zbl 0622.34027

Verf. leitet für eine allgemeine lineare Differentialgleichung 2. Ordnung mit variablen Koeffizienten Kriterien für oszilierendes Verhalten ab.
Reviewer: H.J.Bangen

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] W. J. Coles, An oscillation criterion for second-order differential equation, Proc. Amer. Math. Soc. 19 (1968), 755-759. · Zbl 0172.11702
[2] Philip Hartman, On non-oscillatory linear differential equations of second order, Amer. J. Math. 74 (1952), 389 – 400. · Zbl 0048.06602 · doi:10.2307/2372004
[3] I. V. Kamenev, An integral test for conjugacy for second order linear differential equations, Mat. Zametki 23 (1978), no. 2, 249 – 251 (Russian). · Zbl 0386.34032
[4] Man Kam Kwong and A. Zettl, Asymptotically constant functions and second order linear oscillation, J. Math. Anal. Appl. 93 (1983), no. 2, 475 – 494. · Zbl 0525.34026 · doi:10.1016/0022-247X(83)90188-9
[5] Man Kam Kwong and A. Zettl, Integral inequalities and second order linear oscillation, J. Differential Equations 45 (1982), no. 1, 16 – 33. · Zbl 0498.34022 · doi:10.1016/0022-0396(82)90052-3
[6] Walter Leighton, On self-adjoint differential equations of second order, J. London Math. Soc. 27 (1952), 37 – 47. · Zbl 0048.06503 · doi:10.1112/jlms/s1-27.1.37
[7] D. Willett, On the oscillatory behavior of the solutions of second order linear differential equations, Ann. Polon. Math. 21 (1969), 175 – 194. · Zbl 0174.13701
[8] Aurel Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115 – 117. · Zbl 0032.34801
[9] Ju Rang Yan, A note on an oscillation criterion for an equation with damped term, Proc. Amer. Math. Soc. 90 (1984), no. 2, 277 – 280. · Zbl 0542.34028
[10] Cheh Chih Yeh, Oscillation theorems for nonlinear second order differential equations with damped term, Proc. Amer. Math. Soc. 84 (1982), no. 3, 397 – 402. · Zbl 0498.34023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.